MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER SUBCLAVIAN

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER SUBCLAVIAN
Catalog Number CS-15122-F
Medical Device Problem Codes Crack (1135); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the connection between the needle and syringe is cracked, making it impossible to draw water into the syringe and instead only drawing air." the user changed to a new set.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of a cracked needle hub was confirmed by the photos.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "some disinfectants used at catheter insertion site contain solvents which can weaken the catheter material.Alcohol, acetone, and polyethylene glycol can weaken the structure of polyurethane materials.These agents' may also weaken the adhesive bond between catheter stabilization device and skin.Do not use acetone on catheter surface.Do not use alcohol to soak catheter surface or allow alcohol to dwell in a catheter lumen to restore catheter patency or as an infection prevention measure.Do not use polyethylene glycol containing ointments at insertion site.Take care when infusing drugs with a high concentration of alcohol.Allow insertion site to dry completely prior to skin puncture and before applying dressing.Do not allow kit components to come into contact with alcohol".The customer report of a cracked needle hub was confirmed through visual inspection of the returned customer photo.The customer photo revealed that the needle hub was cracked.The failure mode identified is consistent with the failure mode investigated per a previously opened capa.Based on the capa investigation, the root cause of this complaint is design related.Teleflex has identified that the needle hub material is susceptible to cracking when placed under stress (i.E.Pressed onto a tapered luer fitting, sideloaded as the clinician attempts to locate a vessel, etc.) in the presence of liquid alcohol-based disinfectants.The capa was implemented using a new alcohol-resistant material to manufacture the needle hub.The needle hub from this complaint was confirmed to be manufactured prior to the capa implementation date.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER SUBCLAVIAN
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21975969
Report Number3006425876-2025-00430
Device Sequence Number21150843
Product Code LFJ
UDI-Device Identifier00801902100146
UDI-Public(01)00801902100146(11)231031(17)280930(10)71F23K1239(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K895417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15122-F
Device Lot Number71F23K1239
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown